# SDR QXEA2019032600143

- Difficulty date: March 26, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 11,880 hours, 12,745 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: De-Ice System
- Part time: 15,280 hours, 16,224 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITENT DEICE PRESS CAUTION LIGHTS FOLLOWED BY BOOTS NOT INFLATING IN SLOW OR FAST MODE BOOTS DID INFLATE WHEN SELECTED MANUALLY. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. INTERROGATED CDS FOUND NO FAULT CODES, NO CAUTION ON CAUTION ADVISORY PANEL. PERFORMED FUNCTIONAL TEST IAW AMM 30-11-00-720-801 FUNCTIONAL TEST GOOD. R&R TMU AS A PRECAUTIONARY, PERFORMED FUNTIONAL TEST REF AMM 30-11-00-720-801 FUNCTIONAL TEST GOOD. FOUND NO FAULT CODES, NO CAUTION ON CAUTION ADVISORY PANEL. R&R OF TMU WAS DONE IAW AMM 30-11-01-000-801/400-801.
